# SDR DXTA200702493

- Difficulty date: September 22, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 6,737 hours, 4,090 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 51989262
- Part serial: 702
- Condition: Arced
- Location: Apu
- Part time: 702 hours, 682 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

DURING DESCENT & STARTING APU, BUS CTRL 2 FAIL CAS MESSAGE CAME ON.  BUSS CONTROL SWITCH ON PANEL SWITCHED TO EMERGENCY AUTOMATICALLY WHILE OTHER ASSOCIATAED CAS MSGS.  APU ABORTED START SEQUENCE AUTOMATICALLY.  RT AVIONICS LOST POWER & EICAS ONLY DISPLAY LT INFO.  COMPLIED WITH BUSS CONTROL FAIL CHECK LIST & LANDED UNEVENTFULLY.   STARTED BOTH ENGINES & SHUTDOWN APU. RESTARTED APU & NO FAILURES NOTED BUT APU SLOW TO START WITH A HIGH AMP DRAW. SHUTDOWN APU & RESTARTED ACFT IN AIR MODE & BOTH ENGINES RUNNING. NO ELECTRICAL FAILURES OCCURED BUT APU ONCE AGAIN STARTED SLOW & A HIGH AMP DRAW ON RT BUSS. SHUTDOWN ENGINES & INSPECTED APU STARTER. FOUND APU STARTER POSITIVE TERMINAL LOOSE, BURNED, & MELTED SOLDER ARO
